Translator Disclaimer
May/June 2011 On a system of nonlinear Schrödinger equations in 2d
Nakao Hayashi, Chunhua Li, Pavel I. Naumkin
Differential Integral Equations 24(5/6): 417-434 (May/June 2011).

Abstract

We consider a system of nonlinear Schrödinger equations with quadratic nonlinearities in two space dimensions. Our aim is to show time decay estimates of small solutions and nonexistence of the usual scattering states for a system. Furthermore we prove stability in time of small solutions in the neighborhood of solutions to a suitable approximate equation.

Citation

Download Citation

Nakao Hayashi. Chunhua Li. Pavel I. Naumkin. "On a system of nonlinear Schrödinger equations in 2d." Differential Integral Equations 24 (5/6) 417 - 434, May/June 2011.

Information

Published: May/June 2011
First available in Project Euclid: 20 December 2012

zbMATH: 1249.35305
MathSciNet: MR2809614

Subjects:
Primary: 35B40, 35B40

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.24 • No. 5/6 • May/June 2011
Back to Top